i am new and was given wellbutrin 300 xl from my doctor, can you split the pill? i have been super jittery, and wonder if it was to hi to start with
20 Nov 2004
Wellbutrin XL is a controlled release delevery system for the drug Bupropion, intended to be taken once a day for a constant level of the drug in your system throughout the day. While I don't know exactly at what rate it releases the drug into your body, the 300mg is slowly released throughout the 24hr period. The mechanisim of pills like this varies, but it usually involves a coating of some kind as well as binders inside the pill that manage the release. Breaking a pill like this in half may ruin this mechanism, and give you instead an instant release dose that is much larger than what you would normally get. Talk to your doctor, but I do not reccomend breaking time-release pills in half. You may be subjected to unexpectadly high doses.
Information = Freedom
- Wellbutrin XL Information for Consumers
- Wellbutrin XL Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin XL (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking prescribed Wellbutrin xl 175mg once a day for that last 4 years. The first 3 years were remarkable - I felt very good. For the ...
1 answer • 6 Oct 2010
... was prescribed the Wellbutrin for fatigue and extreme sleepiness which is not usually the normal symptom that it's used for. Is anyone else ...
1 answer • 9 Nov 2010
I seem to feel more alert & energetic since the 1st month of taking Wellbutrin 100mgs SR. I just started taking the 150 mg of the sr, I take ...
10 answers • 6 Oct 2011
I could not handle 150 mg as when I tok the second dose I would get crabby and intense with my family as I was unaware of it--also felt like my pulse ...
3 answers • 24 May 2012
I have been on Wellbutrin XL 300 for the last 2 months. I have got a spinning sensation in my head,?
... nausea, off balance, it is worse with head movements. At times my hands are shaking. I feel terrible. Can it be the Wellbutrin? I stopped with ...
3 answers • 19 Jun 2013